JournalszaaVol. 28, No. 3pp. 333–347

Local Tb Theorem on Spaces of Homogeneous Type

  • Chaoqiang Tan

    Shantou University, Shantou, China
  • Lixin Yan

    Zhongshan University, Guangzhou, China
Local Tb Theorem on Spaces of Homogeneous Type cover
Download PDF

Abstract

In this article, we obtain a local Tb theorem for singular integral operators on spaces of homogeneous type by using tree selection algorithm of the dyadic model and the BCR algorithm, which extends an earlier result of M. Christ [Colloq. Math. 60/61 (1990), 601–628].

Cite this article

Chaoqiang Tan, Lixin Yan, Local Tb Theorem on Spaces of Homogeneous Type. Z. Anal. Anwend. 28 (2009), no. 3, pp. 333–347

DOI 10.4171/ZAA/1388